bibtype |
J -
Journal Article
|
ARLID |
0106258 |
utime |
20240103173129.6 |
mtime |
20050324235959.9 |
title
(primary) (eng) |
Measure-based aggregation operators |
specification |
|
serial |
ARLID |
cav_un_epca*0256642 |
ISSN |
0165-0114 |
title
|
Fuzzy Sets and Systems |
volume_id |
27 |
volume |
142 (2004) |
page_num |
3-14 |
publisher |
|
|
title
(cze) |
Agregačné operátory založené na mierach |
keyword |
aggregation operator |
keyword |
fuzzy measure |
keyword |
Choquet integral |
author
(primary) |
ARLID |
cav_un_auth*0208902 |
name1 |
Klement |
name2 |
E.P. |
country |
AT |
|
author
|
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
COSATI |
12A |
cas_special |
project |
project_id |
GA402/04/1026 |
agency |
GA ČR |
ARLID |
cav_un_auth*0001809 |
|
research |
CEZ:AV0Z1075907 |
abstract
(eng) |
In analogy to the representation of the standard probabilistic average as an expected value of a random variable, a geometric approach to aggregation is proposed, generalizing Imaoka's integral based on copulas. Several properties of such aggregation operators are investigated, and the relationship with distinguished classes of aggregation operators is discussed. |
abstract
(cze) |
Ako analógiu klasickej pravdepodobnostnej strednej hodnoty založenej na Riemanovom integrále navrhujeme geometrický prístup k agregácii, čím zovšeobecňujeme Imaokov prístup k integrálom založeným na kopulách. Skúmame viaceré vlastnosti takýchto agregačných operátorov, vrátane vzťahov medzi významnými triedami agregačných operátorov |
reportyear |
2005 |
RIV |
BA |
permalink |
http://hdl.handle.net/11104/0013440 |
ID_orig |
UTIA-B 20040070 |
arlyear |
2004 |
mrcbU63 |
cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 27 č. 142 2004 3 14 Elsevier |
|